Browse Title Index


 
Issue Title
 
Vol 73, No 1 (2019) Some inequalities for maximum modulus of rational functions Abstract   PDF
Abdullah Mir
 
Vol 72, No 1 (2018) Some new inequalities of Hermite-Hadamard type for GA-convex functions Abstract   PDF
Sever S. Dragomir
 
Vol 71, No 1 (2017) Some properties for \(\alpha\)-starlike functions with respect to \(k\)-symmetric points of complex order Abstract   PDF
H. E. Darwish, A. Y. Lashin, S. M. Sowileh
 
Vol 73, No 1 (2019) Some properties of the class \(\mathcal{U}\) Abstract   PDF
Milutin Obradovic, Nikola Tuneski
 
Vol 73, No 1 (2019) Some results on convex meromorphic functions Abstract   PDF
Faruk Ucar, Yusuf Avci
 
Vol 67, No 2 (2013) Some results on local fields Abstract   PDF
Akram Lbekkouri
 
Vol 67, No 1 (2013) Spacelike intersection curve of three spacelike hypersurfaces in \(E_1^4\) Abstract   PDF
B. Uyar Duldul, M. Caliskan
 
Vol 72, No 1 (2018) Spectral analysis of singular Sturm-Liouville operators on time scales Abstract   PDF
Bilender P. Allahverdiev, Huseyin Tuna
 
Vol 73, No 2 (2019) Speeds of convergence of orbits of non-elliptic semigroups of holomorphic self-maps of the unit disk Abstract   PDF
Filippo Bracci
 
Vol 73, No 2 (2019) Stability of preemptive EDF queueing networks Abstract   PDF
Łukasz Kruk
 
Vol 69, No 1 (2015) Statuses and double branch weights of quadrangular outerplanar graphs Abstract   PDF
Halina Bielak, Kamil Powroźnik
 
Vol 67, No 2 (2013) Strongly gamma-starlike functions of order alpha Abstract   PDF
Mamoru Nunokawa, Janusz Sokół
 
Vol 65, No 2 (2011) Structure fractals and para-quaternionic geometry Abstract   PDF
Julian Ławrynowicz, Massimo Vaccaro
 
Vol 64, No 1 (2010) Subclasses of typically real functions determined by some modular inequalities Abstract   PDF
Leopold Koczan, Katarzyna Trąbka-Więcław
 
Vol 64, No 1 (2010) Subordination and superordination of certain linear operator on meromorphic functions Abstract   PDF
M. K. Aouf, T. M. Seoudy
 
Vol 73, No 2 (2019) Systems of conservation laws with discontinuous fluxes and applications to traffic Abstract   PDF
Massimiliano Rosini
 
Vol 69, No 2 (2015) The Ramsey numbers for some subgraphs of generalized wheels versus cycles and paths Abstract   PDF
Halina Bielak, Kinga Dąbrowska
 
Vol 68, No 1 (2014) The constructions of general connections on second jet prolongation Abstract   PDF
Mariusz Plaszczyk
 
Vol 72, No 1 (2018) The constructions of general connections on the fibred product of q copies of the first jet prolongation Abstract   PDF
Mariusz Plaszczyk
 
Vol 70, No 2 (2016) The degree of approximation by Hausdorff means of a conjugate Fourier series Abstract   PDF
Sergiusz Kęska
 
Vol 72, No 2 (2018) The density Turan problem for 3-uniform linear hypertrees. An efficient testing algorithm Abstract   PDF
Halina Bielak, Kamil Powroźnik
 
Vol 68, No 1 (2014) The Fekete–Szegö problem for a class of analytic functions defined by Carlson–Shaffer operator Abstract   PDF
Om P. Ahuja, Halit Orhan
 
Vol 71, No 2 (2017) The generalized Day norm. Part I. Properties Abstract   PDF
Monika Budzyńska, Aleksandra Grzesik, Mariola Kot
 
Vol 71, No 2 (2017) The generalized Day norm. Part II. Applications Abstract   PDF
Monika Budzyńska, Aleksandra Grzesik, Mariola Kot
 
Vol 65, No 2 (2011) The Lowner-Kufarev representations for domains with analytic boundaries Abstract   PDF
Dmitri Prokhorov
 
151 - 175 of 189 Items << < 2 3 4 5 6 7 8 > >>